On quasi-periodic solutions of the 2 + 1 dimensional Caudrey-Dodd-Gibbon-Kotera-Sawada equation

Cewen Cao*, Yongtang Wu, Xianguo Geng

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

59 Citations (Scopus)

Abstract

The 2+1 dimensional Caudrey-Dodd-Gibbon-Kotera-Sawada equation is decomposed into systems of integrable ordinary differential equations resorting to the nonlinearization of Lax pairs. The Abel-Jacobi coordinates are introduced to straighten the flows, from which quasi-periodic solutions of the 2+1 dimensional Caudrey-Dodd-Gibbon-Kotera-Sawada equation are obtained in terms of Riemann theta functions.

Original languageEnglish
Pages (from-to)59-65
Number of pages7
JournalPhysics Letters A
Volume256
Issue number1
DOIs
Publication statusPublished - 24 May 1999
Externally publishedYes

Scopus Subject Areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'On quasi-periodic solutions of the 2 + 1 dimensional Caudrey-Dodd-Gibbon-Kotera-Sawada equation'. Together they form a unique fingerprint.

Cite this